# SDR SWAA2025031805906

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 55,040 hours, 33,490 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE ON ROW 11 FELL OFF <[01]. RESECURED HARDWARE AT ROW 11 TRAY TABLE PER SIP.
